# SDR AALA202507093117

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 76,646 hours, 29,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ON PTP PANEL 110RH EMERGENCY LIGHT SYSTEM TEST RETURNED: ATA 33-51-38 "EPSU BATTERY EXIT L" AND "EPSU ATTERY EXIT R" FAULT MESSAGE. REPLACED THE BATTERIES FOR EMERGENCY POWER SUPPLY UNIT 11WL (AALA202507082534) AND 12WL (AALA202507083117) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
